# SDR C77A20111012001

- Difficulty date: October 12, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 10,559 hours, 6,120 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Panel
- Condition: Damaged
- Location: Fuselage
- Part time: 10,559 hours, 6,120 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE SEVICE PANEL, BOX UPPER RIVET ROW HAS 1EA FASTENER HOLE ELONGATED OR MISDRILLED.
